Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 54, NWS Albuquerque, NM

October 5, 2017Valencia County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Oct 5, 2017, 3:20 PM MDT for Valencia County, New Mexico. It was in force for 115 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 5, 2017, 3:20 PM MDT (21:20 UTC)
Expired
Oct 5, 2017, 5:15 PM MDT
In force
115 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Valencia County, NM

The radar

The Albuquerque radar (KABX), 48 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 5, 4:09 PM MDTFLASH FLOODBelen, NMROADS GOING UNDER INTERSTATE 25 ARE FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

792 
WGUS55 KABQ 052120
FFWABQ
NMC061-052315-
/O.NEW.KABQ.FF.W.0054.171005T2120Z-171005T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
320 PM MDT THU OCT 5 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Central Valencia County in central New Mexico...

* Until 515 PM MDT.

* At 319 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to one or two inches of rain 
  is expected to fall in the Belen area. Flash flooding is expected 
  to begin shortly given the saturated soils in the region.

* Some locations that will experience flooding include...
  Valencia, Los Lunas, Belen, El Cerro Mission, Rio Communities
  North, Los Trujillos-Gabaldon, Tome, Rio Communities, Los Chaves
  and Adelino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3481 10665 3462 10664 3463 10687 3476 10687

$$

DPorter
2 follow-up statements
026 
WGUS75 KABQ 052153
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
353 PM MDT THU OCT 5 2017

NMC061-052315-
/O.CON.KABQ.FF.W.0054.000000T0000Z-171005T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Valencia-
353 PM MDT THU OCT 5 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
CENTRAL VALENCIA COUNTY...

At 349 PM MDT, Doppler radar indicated another severe thunderstorm 
producing heavy rain moving over Belen and extreme southern Valencia 
County. Another storm recently produced near 1 inch of rain on the 
north side of Belen. The new severe thunderstorm is forecast to 
produce between 0.5 to 1.25 inches of additional rainfall. The 
potential exists for flash flooding to extend south of Belen to the 
Socorro County line. 

Some locations that will experience flooding include...
Valencia, Los Lunas, Belen, El Cerro Mission, Rio Communities North,
Los Trujillos-Gabaldon, Tome, Rio Communities, Los Chaves and
Adelino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3481 10665 3462 10664 3463 10687 3476 10687

$$

44
815 
WGUS75 KABQ 052250
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
450 PM MDT THU OCT 5 2017

NMC061-052315-
/O.CON.KABQ.FF.W.0054.000000T0000Z-171005T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Valencia-
450 PM MDT THU OCT 5 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
CENTRAL VALENCIA COUNTY...

At 448 PM MDT, emergency management reported flash flooding in and 
around Belen. Flash flooding is already occurring.

Some locations that will experience flooding include...
Valencia, Los Lunas, Belen, El Cerro Mission, Rio Communities North,
Los Trujillos-Gabaldon, Tome, Rio Communities, Los Chaves and
Adelino.

Additional rainfall amounts of 1 inch are possible from additional 
storms expected to move over the warned area over the next few hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of normally
dry arroyos and streambeds, low water crossings, intersections, and
underpasses as well as other poor drainage
and low lying areas.

&&

LAT...LON 3481 10665 3462 10664 3463 10687 3476 10687

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 2:40 PM MDT, 40 minutes earlier.

Area forecast discussion, Oct 5, 2:40 PM MDT, 40 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
240 PM MDT Thu Oct 5 2017

.SYNOPSIS...
Continued numerous storms over NM will keep the increased threat of
flash flooding through tonight into Friday morning. Storm coverage
over the west will begin tapering off tonight, with storms east the
central mountain chain ending by Friday morning. Scattered storms
over the southeast plains could pop up again Friday afternoon along a
frontal boundary. Drier cooler weather prevails for the weekend, with
potentially much colder weather across the northern mountains by
Monday night.

&&

.DISCUSSION...
Wet conditions across New Mexico will continue through tonight into
early Friday morning. Near record level PWAT values of 1.00-1.60",
CAPE values ranging from 1500-2500/kg over eastern NM, and up to
3000+ J/kg over Socorro county, and bulk shear values 30-50kts will
provide the chance for isolated severe storms this afternoon into
tonight. Numerous storms across the state, and already very saturated
soils will continue the threat of flash flooding into early Friday
morning. Storm coverage west of the central mtn chain will be the
first to taper off by midnight tonight, with storms over the eastern
plains tapering off Friday morning.

A Pacific cold front will swoop through western NM Friday bringing a
much awaited drying pattern. PWATs will drop to below 0.20" across
the west. The potential for sct storms will remain Friday afternoon
over the SE plains where the edge of the sfc cold front will lay,
battling remnant Gulf moisture to its east. A few storms along this
bdry could become severe. Stronger westerly winds are expected to mix
down Friday afternoon bringing breezy winds over much of northern
NM. By Saturday highs area wide will be ~5 degrees below normal.
Sunday will see a slight warming trend. By Monday night a much colder
Arctic low is forecast to move over northern NM. This system,
showing -2C to -5C 700mb temps across the northern mtns Monday
night, has the potential to bring the season's first considerable
snow amounts across the northern mtn peaks. Will have to continue to
monitor the evolution of this system as we get closer for a better
idea of snow potential. Tuesday morning lows across the northern
mtns may be a bit warm at this time, with the ECX guidance showing
teens at Angel Fire. The forecast is mainly a blend for Tuesday
morning lows, leaning more towards the warmer end of the temps...for
now...

A warming trend will kick in by mid next week as a high will build
west into west Texas, bringing a more southerly flow into NM. Models
disagree with how much moisture will be swung up along the western
periphery of this high with the GFS the most bullish showing
afternoon rounds of storms, and the ECMWF bringing a more modest
amount of moisture into southern NM.

24

&&

.FIRE WEATHER...
...One more round of strong to severe storms through tonight then
much drier and windier weather Friday with the focus for severe
storms shifting more across the far eastern plains...

Atmospheric moisture content sampled by this morning's weather
balloon at ABQ was a new record value for the date. The plume of
unseasonably moist air currently over the area will gradually shift
eastward during the next 24-36 hours. Showers and storms through the
remainder of the afternoon and evening will be focused from the
Continental Divide eastward, as drier air begins to push into far
northwest New Mexico.   Heavy rain-producing thunderstorms will
shift into eastern New Mexico during the overnight with the threat
for severe weather aligning across the eastern plains once again
Friday afternoon and evening.

West to northwest winds will gradually strengthen tonight over the
northern high terrain, before expanding to most areas on Friday.
Daytime humidities will be significantly lower as compared to recent
days with MinRH trends downward 20 to as much as 50 percent across
the central and west. Gusts to around 45 or 50 mph are possible
mainly over the north central higher terrain and the northeast
highlands/plains. Ventilation rates will be excellent Friday.

The gusty winds Friday afternoon and evening are associated with a
Pacific front that will reinforce the dry air and allow nighttime
lows to trend much cooler/colder Friday night. Dry conditions
areawide and lighter winds can be expected Saturday and Sunday.
Ventilation will trend downward significantly this weekend with
widespread poor rates to predominate.

Looking ahead,  another potent upper level low and associated
southward push of cooler air will impact the area Monday afternoon
into Monday night.  The ECMWF remains a little faster with the
arrival of the cooler air mass into northeast New Mexico on Monday
than the GFS, but both models are in better agreement that the
cooler air mass will break down both sides of the Divide.  Easterly
upslope flow combined with forcing from the upper low that should
pass near or just south of the NM/CO line Monday night or Tuesday
morning will bring a brief shot at wetting precipitation to mainly
the central mountain chain and east.  Thereafter, following a cooler
than average day on Tuesday,  predominately dry and seasonably mild
temperatures are forecast Wednesday and Thursday.

KJ

&&

.AVIATION...
18Z TAF CYCLE
Broad MVFR and localized LIFR ceilings continue to impact airport
terminals east of the Central Mountain Chain. Limited improvement is
forecast this afternoon, especially where precipitation occurs. 18Z
TAFS may be a tad aggressive on lifting ceiling heights. Will monitor
trends and amend as required.

Showers and thunderstorms are impacting the northern mountains and
eastern plains of NM. Another crop of showers/storms will increase
in coverage this afternoon, particularly across the central portions
of the state, progressing east-northeast. These storms could result
in heavy rainfall and low ceilings/visibilities. In addition, hail
and gusty winds cannot be ruled out in the more intense activity.

Primary forecast challenge after 06z is whether low ceilings will
develop/linger in the Rio Grande Valley. GFS solution clears out the
region quicker than NAM, but will indicate BKN060 in TAFs for now.
Meanwhile, confidence is a little higher that MVFR or IFR ceilings
will impact the region east of the Central Mountain Chain. For now,
added SCT placeholders in these terminals, but the next shift may
need to convert to BKN/OVC.

Porter

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  44  66  36  67 /   5   0   0   0
Dulce...........................  42  63  31  63 /  30   5   0   0
Cuba............................  47  64  34  64 /  40   5   0   0
Gallup..........................  42  69  34  69 /   0   0   0   0
El Morro........................  39  67  32  67 /   5   0   0   0
Grants..........................  45  70  34  68 /  10   0   0   0
Quemado.........................  52  72  34  70 /  20   0   0   0
Glenwood........................  55  82  45  77 /  20   0   0   0
Chama...........................  39  57  31  59 /  40   5   0   0
Los Alamos......................  55  68  37  66 /  50   5   0   0
Pecos...........................  51  67  36  66 /  80   5   0   0
Cerro/Questa....................  48  62  31  63 /  30   5   0   0
Red River.......................  43  55  29  58 /  30   5   0   0
Angel Fire......................  38  60  30  64 /  30   5   0   0
Taos............................  45  65  31  64 /  30  10   0   0
Mora............................  46  67  35  67 /  50   0   0   0
Espanola........................  57  73  38  68 /  40   5   0   0
Santa Fe........................  55  68  37  66 /  70  10   0   0
Santa Fe Airport................  52  70  39  66 /  60  10   0   0
Albuquerque Foothills...........  60  74  40  68 /  70   5   0   0
Albuquerque Heights.............  59  76  42  68 /  60   5   0   0
Albuquerque Valley..............  57  78  42  70 /  50   5   0   0
Albuquerque West Mesa...........  58  77  42  70 /  40   5   0   0
Los Lunas.......................  53  80  39  71 /  50  10   0   0
Rio Rancho......................  59  76  41  69 /  40  10   0   0
Socorro.........................  57  82  44  72 /  30  10   0   0
Sandia Park/Cedar Crest.........  50  70  40  64 /  80   5   0   0
Tijeras.........................  51  72  40  67 /  80   5   0   0
Moriarty/Estancia...............  48  73  38  67 /  80   5   0   0
Clines Corners..................  52  69  39  65 /  80   5   0   0
Gran Quivira....................  54  74  39  69 /  70  10   0   0
Carrizozo.......................  58  78  43  72 /  50  10   5   0
Ruidoso.........................  52  72  43  68 /  70  10   5   0
Capulin.........................  49  71  36  66 /  50   5   5   0
Raton...........................  48  72  37  68 /  40   0   0   0
Springer........................  51  74  37  69 /  50   0   0   0
Las Vegas.......................  49  70  37  68 /  60   0   0   0
Clayton.........................  55  79  44  71 /  40   5   5   0
Roy.............................  53  75  40  67 /  50   5   0   0
Conchas.........................  61  82  46  74 /  70   5   0   0
Santa Rosa......................  57  80  45  72 /  70  10   0   0
Tucumcari.......................  61  84  47  74 /  70  10   5   0
Clovis..........................  59  82  49  72 /  70  20  20   0
Portales........................  60  83  49  73 /  70  20  20   0
Fort Sumner.....................  61  82  48  72 /  70  30  10   0
Roswell.........................  63  87  52  74 /  50  20  10   0
Picacho.........................  59  82  46  71 /  50  20   5   0
Elk.............................  56  79  46  69 /  60  10   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones...
NMZ507-511>515-517>540.

&&

24
Hazardous weather outlook, Oct 5, 2:56 PM MDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
256 PM MDT Thu Oct 5 2017

NMZ501>540-061100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
256 PM MDT Thu Oct 5 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

A flash flood watch is in effect for much of central and eastern New
Mexico for tonight through Friday morning. Areas in eastern New
Mexico are especially at risk for flash flooding due to the heavy
rainfall across portions of the area in recent days. There will also
be a threat of severe thunderstorm activity for most of the northern
half of the state, excluding the far west, this afternoon and
evening. The primary threats in any severe thunderstorm will be large
hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time. However, weather can
change very rapidly. Always use the latest forecasts, watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

In the hours before

Special weather statement, Oct 5, 1:35 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
135 PM MDT THU OCT 5 2017

NMZ508-052000-
Southwest Mountains-
135 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
200 PM MDT...

At 134 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of National Radio Astronomy Observatory, or 21 miles
east of Datil, moving northeast at 15 mph.

Penny size hail, winds in excess of 40 mph and heavy rainfall will
be possible with this storm.

This storm will remain over mainly rural areas of northwestern
Socorro County.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3445 10733 3444 10731 3442 10731 3442 10730
      3441 10728 3419 10715 3413 10750 3422 10759
TIME...MOT...LOC 1934Z 245DEG 14KT 3421 10747

DPorter
Special weather statement, Oct 5, 1:53 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
153 PM MDT THU OCT 5 2017

NMZ504-052030-
Northwest Highlands-
153 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCKINLEY COUNTY
UNTIL 230 PM MDT...

At 152 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles south of Pueblo Pintado, or 25 miles east of Crownpoint, moving
northeast at 30 mph.

Penny size hail, winds in excess of 40 mph, and heavy rainfall will
be possible with this storm.

Locations impacted include...
Pueblo Pintado.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3586 10726 3561 10768 3568 10779 3602 10755
TIME...MOT...LOC 1952Z 220DEG 28KT 3569 10769

DPorter
Special weather statement, Oct 5, 2:11 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
211 PM MDT THU OCT 5 2017

NMZ507-508-520-052045-
Southwest Mountains-West Central Highlands-Lower Rio Grande Valley-
211 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
245 PM MDT...

At 210 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Magdalena, or 23 miles northwest of Socorro, moving
east at 20 mph.

Nickel size hail, wind gusts up to 50 mph, and heavy rainfall will
be possible with this storm.

This storm will remain over mainly rural areas of northwestern
Socorro County.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3415 10731 3426 10734 3443 10700 3413 10696
TIME...MOT...LOC 2010Z 264DEG 18KT 3422 10726

DPorter
Special weather statement, Oct 5, 2:18 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
218 PM MDT THU OCT 5 2017

NMZ507-519-052045-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
218 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA AND
NORTHWESTERN VALENCIA COUNTIES UNTIL 245 PM MDT...

At 217 PM MDT, Doppler radar was tracking a strong thunderstorm 24
miles southeast of Acoma Pueblo, or 28 miles south of Laguna Pueblo,
moving east at 25 mph.

Penny size hail, wind gusts up to 50 mph, and heavy rainfall will be
possible with this storm.

This storm will remain over mainly rural areas of southeastern Cibola
and northwestern Valencia Counties.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3458 10735 3466 10740 3489 10690 3460 10689
TIME...MOT...LOC 2017Z 251DEG 23KT 3464 10729

DPorter
Special weather statement, Oct 5, 2:57 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
257 PM MDT THU OCT 5 2017

NMZ504-052130-
Northwest Highlands-
257 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RIO ARRIBA...
NORTHWESTERN SANDOVAL AND SOUTHEASTERN SAN JUAN COUNTIES UNTIL 330 PM
MDT...

At 257 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Pintado, or 35 miles northeast of Crownpoint, moving east at
35 mph.

Penny size hail, winds in excess of 40 mph, and heavy rainfall will
be possible with this storm.

Locations impacted include...
Counselor.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3629 10739 3600 10737 3600 10777 3604 10777
      3604 10775 3606 10777 3608 10777 3611 10774
TIME...MOT...LOC 2057Z 257DEG 30KT 3605 10771

DPorter
Special weather statement, Oct 5, 3:11 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
311 PM MDT THU OCT 5 2017

NMZ504-510-052145-
San Juan Mountains-Northwest Highlands-
311 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA COUNTY
UNTIL 345 PM MDT...

At 311 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Lindrith, or 32 miles northwest of Cuba, moving
east at 35 mph.

Nickel size hail, wind gusts up to 50 mph, and heavy rainfall will
be possible with this storm.

Locations impacted include...
El Vado and El Vado Lake State Park.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3641 10657 3639 10675 3640 10677 3638 10682
      3633 10728 3650 10733 3667 10665
TIME...MOT...LOC 2111Z 254DEG 32KT 3643 10722

DPorter

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 6:00 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 4, 6:01 PM MDTSpecial Weather StatementABQValencia29 min
Oct 4, 6:16 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe119 min
Oct 4, 6:19 PM MDTSpecial Weather StatementABQSanta Fe26 min
Oct 4, 6:25 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe50 min
Oct 4, 6:46 PM MDTFlash Flood WarningABQSanta Fe119 min
Oct 4, 7:14 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe46 min
Oct 4, 7:16 PM MDTAreal Flood AdvisoryABQTorrance, Valencia119 min
Oct 4, 7:49 PM MDTRiver Flood WarningABQChaves37 hr
Oct 4, 7:59 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 8:03 PM MDTAreal Flood AdvisoryABQSocorro, Valencia117 min
Oct 4, 8:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 10:32 PM MDTSpecial Weather StatementABQSan Miguel28 min
Oct 4, 11:18 PM MDTAreal Flood AdvisoryABQSan Miguel117 min
Oct 4, 11:25 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 5, 12:33 AM MDTAreal Flood WarningABQSandoval, Santa Fe9 hr
Oct 5, 12:40 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia2 hr
Oct 5, 12:58 AM MDTAreal Flood AdvisoryABQHarding, San Miguel2 hr
Oct 5, 1:42 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 3:08 AM MDTAreal Flood AdvisoryABQHarding, San Miguel112 min
Oct 5, 3:24 AM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel81 min
Oct 5, 4:28 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 5:24 AM MDTAreal Flood AdvisoryABQQuay, San Miguel81 min
Oct 5, 6:26 AM MDTAreal Flood AdvisoryABQHarding, San Miguel94 min
Oct 5, 6:44 AM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Oct 5, 7:37 AM MDTAreal Flood AdvisoryABQChaves83 min
Oct 5, 10:16 AM MDTRiver Flood WarningABQSandoval, Santa Fe11 hr
Oct 5, 10:44 AM MDTAreal Flood AdvisoryABQCurry3 hr
Oct 5, 12:12 PM MDTAreal Flood AdvisoryABQGuadalupe6 hr
Oct 5, 12:58 PM MDTAreal Flood AdvisoryABQGuadalupe2 hr
Oct 5, 1:35 PM MDTSpecial Weather StatementABQSocorro25 min
Oct 5, 1:47 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Oct 5, 1:53 PM MDTSpecial Weather StatementABQ37 min
Oct 5, 2:11 PM MDTSpecial Weather StatementABQSocorro34 min
Oct 5, 2:18 PM MDTSpecial Weather StatementABQValencia27 min
Oct 5, 2:24 PM MDTSevere Thunderstorm WarningABQCibola, Valencia51 min
Oct 5, 2:28 PM MDTSevere Thunderstorm WarningABQSocorro47 min
Oct 5, 2:57 PM MDTSpecial Weather StatementABQ33 min
Oct 5, 3:08 PM MDTAreal Flood AdvisoryABQValencia112 min
Oct 5, 3:11 PM MDTSpecial Weather StatementABQRio Arriba34 min
Oct 5, 3:15 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia17 min
Oct 5, 3:17 PM MDTAreal Flood AdvisoryABQGuadalupe118 min
Oct 5, 3:25 PM MDTSevere Thunderstorm WarningABQSandoval50 min
Oct 5, 3:30 PM MDTAreal Flood AdvisoryABQUnion2 hr
Oct 5, 3:33 PM MDTAreal Flood AdvisoryABQSandoval117 min
Oct 5, 3:37 PM MDTSpecial Weather StatementABQValencia23 min
Oct 5, 3:44 PM MDTSpecial Weather StatementABQRio Arriba31 min
Oct 5, 3:44 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia46 min
Oct 5, 3:54 PM MDTSevere Thunderstorm WarningABQSocorro51 min
Oct 5, 4:13 PM MDTFlash Flood WarningABQGuadalupe2 hr
Oct 5, 4:13 PM MDTFlash Flood WarningABQSocorro3 hr
Oct 5, 4:15 PM MDTSpecial Weather StatementABQSocorro30 min
Oct 5, 4:22 PM MDTSevere Thunderstorm WarningABQSocorro38 min
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel116 min
Oct 5, 4:44 PM MDTSevere Thunderstorm WarningABQSocorro46 min
Oct 5, 4:58 PM MDTSpecial Weather StatementABQRio Arriba32 min
Oct 5, 5:04 PM MDTSevere Thunderstorm WarningABQSocorro41 min
Oct 5, 5:09 PM MDTSpecial Weather StatementABQSandoval36 min
Oct 5, 5:14 PM MDTFlash Flood WarningABQValencia3 hr
Oct 5, 5:15 PM MDTSevere Thunderstorm WarningABQSandoval23 min
Oct 5, 5:18 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe117 min
Oct 5, 5:25 PM MDTFlash Flood WarningABQGuadalupe, Harding, Quay, San Miguel3 hr
Oct 5, 5:53 PM MDTSpecial Weather StatementABQSocorro37 min
Oct 5, 5:55 PM MDTSpecial Weather StatementABQSocorro35 min

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.